zbMATH — the first resource for mathematics

Zum Sequentialverfahren von Robbins und Monro. (English) Zbl 0059.12604

PDF BibTeX Cite
Full Text: DOI EuDML
[1] H. Robbins undS. Monro, The Annals of Math. Statistics22, 400-407 (1951). · Zbl 0054.05901
[2] L. Schmetterer, Österr. Ingenieur-ArchivVII, 111-117 (1953).
[3] Wir schreibena n?b n, wenn \(\frac{{a_n }}{{b_n }} \to c< 0\) gilt.
[4] Eine Verwechslung mit der früher definierten Größe ? ist wohl ausgeschlossen.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.